# SDR B3OR2008030

- Difficulty date: January 25, 2008
- Submitted: January 30, 2008
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- Aircraft time: 2,455 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,269 hours, 6,343 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164548240
- Part serial: 852M
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL UNIT IS LEAKING FUEL FROM A DIAPHRAM BREATHER HOLE IN THE CASING.  THE LEAKING HOLE IS LOCATED BELOW AND SLIGHTLY IB OF THE PRESSURE REDUCING VALVE ATTACHED TO THE FCU.
FUEL LEAK WAS INITIALLY OBSERVED AS A SEEP, PROGRESSING TO A LOW PRESSURE STEADY TRICKLE THROUGHOUT MULTIPLE ENGINE RUNS.  ALL OTHER FUEL CONTROL FUNCTIONS WERE OPERATING NORMALLY.
